# SDR UIEA2014021500065

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 615,561 hours, 84,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 22917
- Condition: Discharged
- Location: Cabin
- Part time: 206 hours, 55 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND FIRST CLASS EMERGENCY FLOOR LIGHTING INOPERATIVE.  R & R LT HAND FIRST CLASS EMERGENCY FLOOR LIGHTING BATTERY ASSEMBLY IAW AMM 33-51-00.  ALL OPERATIONAL CHECKS NORMAL.
